i was thinking that is plavix.
1 Apr 2013
A lot of heart medications can cause shortness of breath. Are you interested to know of any particular ones or just Plavix.
Side effects of Plavix doesn't really say shortness of breath ... (unless I have missed it while reading).
- Plavix Information for Consumers
- Plavix Information for Healthcare Professionals (includes dosage details)
- Side Effects of Plavix (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I started having shortness of breath about a week ago and had chest xrays and my oxygen was 98% so I went back today because after 3 days of the ...
1 answer • 12 May 2010
My heart rate increases rapidly if I walk or swing a golf club. My heart rate will increase from 70 to around 130 with three swings and I experience ...
1 answer • 27 Jul 2011
I am not supposed to take NSAIDS because I take Plavix daily as a heart attack and heart surgery survivor. What drug can I take to get relief from ...
2 answers • 11 Dec 2011
My Step-Mother has shortness of breath and takes prednisone as one of her anti-rejection medicines for a kidney transplant, Can this cause shortness ...
3 answers • 23 Jun 2012
... since going on it. Dr. says the only way to know if it is from the medicine is to go off of it. So we are weaning him off of it slowly, but still ...
1 answer • 2 Oct 2014